Giovanni RICCIO | Publications
Giovanni RICCIO Publications
2013 | |
Articolo in rivista | |
Obtuse-angled penetrable wedges: a time domain solution for the diffraction coefficients JOURNAL OF ELECTROMAGNETIC WAVES AND APPLICATIONS. Vol. 27. Pag.2020-2028 ISSN:0920-5071. | |
Gennarelli, Gianluca; Riccio, Giovanni | |
Digital Object Identifier (DOI): 10.1080/09205071.2013.831327 Codice identificativo ISI: WOS:000324460500003 Codice identificativo SCOPUS: 2-s2.0-84884910510 | |
Show it in Product Database (IRIS) |